# SDR COMA0360458

- Difficulty date: October 13, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 12,751 hours, 12,503 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 702
- Condition: Malfunctioned
- Location: Heat
- Part time: 14,409 hours, 14,437 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT WINDSHIELD HEAT CAUTION MESSAGE.  REPLACED THE HEAT CONTROLLER.
